# SDR USAA2012041000005

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 8,583 hours, 3,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ON EMERGENCY EXIT SIGN ON 4L DOOR IS BROKEN.  INSTALLED NEW COVER AS REQUIRED.
